# SDR CA090723002

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Condition: Unserviceable
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT ABORTED - LOSS OF AHRS NR 2 INFORMATION ON CLIMB.  FLT IB 8712 MAD/LYS CLIMBING TO FL 350:  FOLLOWING EICAS/PFD MESSAGES APPEARED: PITCH FEEL FAULT (STATUS) YD 2 INOP (STATUS) PFD: FD-ATT-MAG RED FLAG NR 2 MFD: MAG RED FLAG NR 2 A/P DISCONNECT ATTITUDE, FD, MAG IN RED. C/B ATT HDG NR 2 CBP-2 K4 POPPED OUT. RESET ONCE = SAME. FLIGHT ABORTED, RETURN TO ORIGIN AIRPORT. MX REPLACED AHRU NR 2, AHRU 622-9336-400 27JNB U/S NOT KNOWN/INTERNAL.
